# SDR UIEA2019072904893

- Difficulty date: July 26, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 85,555 hours, 17,297 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK TRIM AIR VALVE POSITION INDICATOR WILL NOT MOVE TO FULL COLD POSITION WHEN FLIGHT DECK COMPARTMENT TEMPERATURE CONTROL IS MOVED TOWARD "C".( PERFORMED OPS CHECK OF FLIGHT DECK TEMP CONTROL SYSTEM. OPS CHECK NORMAL. ALSO VERIFIED TRIM AIR VALVE OPERATES NORMALLY. ALL WORK IAW AMM 21-51-00. )
